Advertisement

Is feeling tired a side effect of Bupropion?

Yes, drowsiness is a side effect associated with bupropion (brand name "Wellbutrin").  What you should keep in mind is that while side effects are common for all medication, they should never be debilitating and/or impact the quality of your life. If this is ever the case, discuss modifications with your doctor or pharmacist. For example: lowering your dose, changing medication, or adding in lifestyle modifications to help alleviate your symptoms. Our goal is to help you feel better! 
Tiredness is a common side effect of Buproprion ‚Äì about 5% of patients taking bupropion have reported this side effect.  You may want to follow up with your doctor if this symptom continues to bother you and see if this medication and dosage is right for you.  You should not self adjust the use of your Bupropion, or any medicine, without first talking with your doctor.

Continue Learning about Bupropion

What should I know about bupropion hydrochloride extended-release?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Before taking bupropion hydrochloride extended-release you should know that, as with many antide...
More Answers
Does bupropion hydrochloride extended-release have side effects?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
The side effects of bupropion hydrochloride extended-release range from very mild to life-threat...
More Answers
What is bupropion hydrochloride sustained-release?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Bupropion hydrochloride sustained-release is a prescription antidepressant medication. It is use...
More Answers
Who should not take bupropion hydrochloride sustained-release?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
You should not take bupropion hydrochloride sustained-release if you are less than 18 years old, as ...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.